# SDR HEEA0016049

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16938
- Make and model: Bell 206L-1
- Aircraft serial: 45157
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Gear
- Part number: 23056634
- Condition: Worn
- Location: Engine
- Part time: 581 hours
- Component: 23033191
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  INSPECTION OF COMPRESSOR REVEALED:  WORN BEYOND SERVICEABLE LIMITS ON SHAFT SPLINES.
